# SDR QXEA0100015

- Difficulty date: January 10, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- Aircraft time: 27,251 hours, 38,010 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Condition: Will Not Test
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWS - AUTOFEATHER WILL NOT TEST.  CYCLED POWER LEVERS AND CONDITION LEVERS FULL TRAVEL NUMEROUS TIMES.  TEST NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
